| Model Number |
CF-EZ1500DL |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer has not been confirmed.Based on the results of the investigation the most probable cause for the malfunction could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer reported the device kept freezing unexpectedly during a diagnostic colonoscopy procedure involving an olympus colonovideoscope while the patient was under sedation.The intended procedure was completed using a similar device.There was no patient injury reported.